# SDR DXTA2025100905227

- Difficulty date: October 7, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N387QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800119
- Aircraft time: 16,743 hours, 11,235 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LTS FAILED FIRST FLIGHT TEST. CORRECTIVE ACTION: TECHS FOUND THE EMERGENCY LIGHTS LIGHTS ASSOCIATED TO BATTERY PACKS #1 & #3 INOP. MCC REQUEST TECHS CHANGE ALL 4 BATTERY PACKS PACKS. TECHS REMOVED AND REPLACED ALL 4 EMERGENCY LIGHT BATTERY PACKS PER CE-680 AMM 33-50-10. NO FURTHER DEFECTS NOTED. ALL EMERGENCY LIGHTS ARE NOW OPERABLE AS DESIGNED. TECHS ALLOW THE BATTERY PACKS TO RECHARGE VIA APU POWER DUE TO FBO CONSTRAINTS NOT HAVING A GPU AVAILABLE.
